# SDR VNAA0208037

- Difficulty date: August 24, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 18,025 hours, 15,818 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10595
- Condition: Discharged
- Location: Cabin
- Part time: 12,318 hours, 10,911 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING A ROWS 1 TO 6 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERIES AT THE 4LK AND 5LK POSITIONS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
